CBS has announced that two of their new dramas — CSI: Cyber and Battle Creek — will both debut in March 2015.
Here are the details:
CBS ANNOUNCES MARCH PREMIERE DATES FOR NEW DRAMAS “BATTLE CREEK” AND “CSI: CYBER”
“Battle Creek,” From Emmy Award-Winning Executive Producers David Shore and Vince Gilligan, Debuts Sunday, March 1 at 10:00 PM
“CSI: Cyber,” Starring Emmy Award Winner Patricia Arquette, Premieres Wednesday, March 4 at 10:00 PM
Continuing to provide more original programming year-round, CBS announced today March premiere dates for two new dramas, BATTLE CREEK and CSI: CYBER.
BATTLE CREEK, from Emmy Award winners David Shore (“House”) and Vince Gilligan (“Breaking Bad”), will premiere Sunday, March 1 (10:00-11:00 PM, ET/PT), two weeks following CSI’s season finale in the time period. The series stars Josh Duhamel and Dean Winters as two mismatched law enforcement officers whose polar opposite views of the world and crime-solving breed frustration, disdain and humor as they clean up the hardscrabble streets of Battle Creek, Mich.
CSI: CYBER, the next generation in the successful global CSI franchise, starring Emmy Award winner Patricia Arquette as the head of the Cyber Crime Division of the FBI, premieres Wednesday, March 4 (10:00-11:00 PM, ET/PT). Freshman drama STALKER, which has won its time period every week against regularly scheduled competition, will return to the schedule later this season.
About BATTLE CREEK:
BATTLE CREEK also stars Janet McTeer, Kal Penn, Aubrey Dollar and Edward Fordham, Jr. David Shore, Vince Gilligan, Russel Friend, Garrett Lerner, Thomas L. Moran, Bryan Singer and Mark Johnson are executive producers for Sony Pictures Television in association with CBS Television Studios.
About CSI: CYBER:
CSI: CYBER also stars James Van Der Beek, Peter MacNicol, Shad Moss, Charley Koontz and Hayley Kiyoko. Carol Mendelsohn, Ann Donahue, Anthony Zuiker, Pam Veasey, Jerry Bruckheimer and Jonathan Littman are executive producers for CBS Television Studios in association with Jerry Bruckheimer Television.
CBS Sunday, Effective March 1
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM MADAM SECRETARY
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM BATTLE CREEK (P)
CBS Wednesday, Effective March 4
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CYBER (P)
What do you think? Are you looking forward to checking out either of these two new shows?